Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2866
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-01-26T12:24:01Z-
dc.date.available2017-01-26T12:24:01Z-
dc.date.issued2012-01-
dc.identifier.citationAslan, İ. (2012). The discrete (G′/G)-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice system. Numerical Methods for Partial Differential Equations, 28(1), 127-137. doi:10.1002/num.20611en_US
dc.identifier.issn1098-2426-
dc.identifier.issn0749-159X-
dc.identifier.urihttp://doi.org/10.1002/num.20611-
dc.identifier.urihttp://hdl.handle.net/11147/2866-
dc.description.abstractWe introduce the discrete (G′/G)-expansion method for solving nonlinear differential-difference equations (NDDEs). As illustrative examples, we consider the differential-difference Burgers equation and the relativistic Toda lattice system. Discrete solitary, periodic, and rational solutions are obtained in a concise manner. The method is also applicable to other types of NDDEs. © 2010 Wiley Periodicals, Inc.en_US
dc.language.isoenen_US
dc.publisherJohn Wiley and Sons Inc.en_US
dc.relation.ispartofNumerical Methods for Partial Differential Equationsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectPartial differential equationsen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectRelativistic Toda lattice systemen_US
dc.subjectDifferential-difference Burgers equationen_US
dc.subjectIllustrative examplesen_US
dc.titleThe discrete (G'/G)-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice systemen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume28en_US
dc.identifier.issue1en_US
dc.identifier.startpage127en_US
dc.identifier.endpage137en_US
dc.identifier.wosWOS:000297922100008
dc.identifier.scopusSCOPUS:2-s2.0-82055168919
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1002/num.20611-
dc.relation.doi10.1002/num.20611en_US
dc.coverage.doi10.1002/num.20611en_US
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.grantfulltextopen-
crisitem.author.deptDepartment of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2866.pdfMakale118.54 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

6
checked on Oct 23, 2021

WEB OF SCIENCETM
Citations

6
checked on Oct 23, 2021

Page view(s)

30
checked on Oct 23, 2021

Download(s)

26
checked on Oct 23, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.